Seasonality in regression

Research output: Contribution to journalArticle

105 Scopus citations

Abstract

The effects of seasonal noise on regression estimates are considered as a type of errors-in-variables problem. The natures of asymptotic biases due to the presence of seasonal noise and to the nature of seasonal adjustment in regressions using adjusted and unadjusted data are explored. Methods for recognizing such biases and for attenuating their effects are suggested.

Original languageEnglish (US)
Pages (from-to)618-626
Number of pages9
JournalJournal of the American Statistical Association
Volume69
Issue number347
DOIs
StatePublished - Jan 1 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Seasonality in regression'. Together they form a unique fingerprint.

  • Cite this